# SDR 2008UALA02550

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- Engine: Ge CFM56*
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR INTERIOR WINDOW BAY SUPPORT ANGLE FOR MECHANISM BOX IS CRACKED.  MAJOR REPAIR ACCOMPLISHED, REPLACED SUPPORT ANGLE.
